# SDR MASA2021083000213

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 15,593 hours, 9,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S FLASHLIGHT INDICATOR NOT FLASHING. REPLACED FLASHLIGHT.
